# SDR AALA202404307467

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,054 hours, 32,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT ENTRY DOOR EXIT SIGN BULBS INOP. RELAMPED EXIT LIGHT IAW AMM 33-51-00. OPERATIONAL CHECKS GOOD.
